# SDR IPXA10M60099

- Difficulty date: May 10, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: DWGAEA7568
- Condition: Corroded
- Location: Sta 1321 L16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN CORROSION ON L16RT, STA 1321.  REMOVED, FABRICATED AND INSTALLED "T" ANGLE ON LONGERON REF DWG AEA7568  AND SRM 51-35-01 AND SRM 51-33-01.
